# SDR ASOA201000703

- Difficulty date: May 7, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 29,789 hours, 26,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing 148.019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK AFT SPAR AREA AT WS 148.019 HAS VISUAL CRACK INDICATION, APPROX .5".  C/W EC/TC EO 600-57-134 C/W.  REO 601R-57-21-1294 REQUIRES A EC/TC. LT WING LOWER WING PLANK AT WS 148.019 REQUIRES FUEL LEAK CHECK.  FUEL LEAK CHECK GOOD IAW MM 28-11-00-790-802. REO 601R-57-21-12 REQUIRES A EC/TC. DEVIATION TO GENERAIC REO 601R-57-21-130 REV H IS COMPLETED IAW REO 601R-57-21-1294 AND MEETS WITH ALL ITS REQUIREMENTS.
